# SDR SWAA2024100128406

- Difficulty date: August 20, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR STRUCTURE STIFFENER CRACKED; STA540; WL208; RBL 3. (MARKED)<[01] REMOVED AND REPLACED FLOOR STRUCTURE STIFFENER AT STA540; WL208; RBL 3 IAW SRM 51-40-02; DWG 143A0060 SH 46; AND DWG 143A5240 SH 14.;[02] REMOVED AND REPLACED FLOOR STRUCTURE STIFFENER AT STA540; WL208; RBL 3 IAW SRM 51-40-02; DWG 143A0060 REV- SH 46; AND DWG 143A5240 REV- SH 14.;[03] VERIFIED CORRECTIVE ACTION. TASK COMPLETE
